Exact traveling wave solutions of perturbed nonlinear Schrodinger's equation (NLSE) with Kerr law nonlinearity


Ozgul S., TURAN M., YILDIRIM A.

OPTIK, vol.123, no.24, pp.2250-2253, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 123 Issue: 24
  • Publication Date: 2012
  • Doi Number: 10.1016/j.ijleo.2011.10.028
  • Title of Journal : OPTIK
  • Page Numbers: pp.2250-2253

Abstract

By using new solutions of nonlinear partial differential equation, a direct algebraic method is described to construct the exact traveling wave solutions for perturbed nonlinear Schrodinger's equation (NLSE). Exact traveling wave solutions are explicitly obtained by this method. (C) 2011 Elsevier GmbH. All rights reserved.